# SDR UIEA200400023

- Difficulty date: February 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B6017654
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SEAT TRACK CRACKED AT BS 576, APPROX RBL 48.  REMOVED DAMAGED SEAT TRACK AS PER 747 SRM 51-30-01.  INSTALLED SECTION OF SEAT TRACK IN FORWARD CARGO COMPARTMENT AT BS 576 RBL 48 P/N 65B601176-54.  P/O NR 5075 LOT NR 01511488 REF 53-10-05 FIG 5.  (M)
